KOPS - Das Institutionelle Repositorium der Universität Konstanz

Total nonnegativity of matrices related to polynomial roots and poles of rational functions

Total nonnegativity of matrices related to polynomial roots and poles of rational functions

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

ADM, Mohammad, Jürgen GARLOFF, Jihad TITI, 2016. Total nonnegativity of matrices related to polynomial roots and poles of rational functions. In: Journal of Mathematical Analysis and Applications. 434(1), pp. 780-797. ISSN 0022-247X. eISSN 1096-0813

@article{Adm2016-02Total-31928, title={Total nonnegativity of matrices related to polynomial roots and poles of rational functions}, year={2016}, doi={10.1016/j.jmaa.2015.08.078}, number={1}, volume={434}, issn={0022-247X}, journal={Journal of Mathematical Analysis and Applications}, pages={780--797}, author={Adm, Mohammad and Garloff, Jürgen and Titi, Jihad} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/31928"> <dcterms:title>Total nonnegativity of matrices related to polynomial roots and poles of rational functions</dcterms:title> <dc:language>eng</dc:language> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/31928"/> <dcterms:issued>2016-02</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-10-07T11:47:13Z</dc:date> <dc:creator>Garloff, Jürgen</dc:creator> <dc:contributor>Titi, Jihad</dc:contributor> <dcterms:abstract xml:lang="eng">In this paper totally nonnegative (positive) matrices are considered which are matrices having all their minors nonnegative (positve); the almost totally positive matrices form a class between the totally nonnegative matrices and the totally positive ones. An efficient determinantal test based on the Cauchon algorithm for checking a given matrix for falling in one of these three classes of matrices is applied to matrices which are related to roots of polynomials and poles of rational functions, specifically the Hankel matrix associated with the Laurent series at infinity of a rational function and matrices of Hurwitz type associated with polynomials. In both cases it is concluded from properties of one or two finite sections of the infinite matrix that the infinite matrix itself has these or related properties. Then the results are applied to derive a sufficient condition for the Hurwitz stability of an interval family of polynomials. Finally, interval problems for a subclass of the rational functions, viz. R-functions, are investigated. These problems include invariance of exclusively positive poles and exclusively negative roots in the presence of variation of the coefficients of the polynomials within given intervals.</dcterms:abstract> <dc:creator>Adm, Mohammad</dc:creator> <dc:contributor>Garloff, Jürgen</dc:contributor> <dc:contributor>Adm, Mohammad</dc:contributor> <dc:creator>Titi, Jihad</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-10-07T11:47:13Z</dcterms:available> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto